English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93833/124280 (76%)
Visitors : 28886869      Online Users : 534
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/18217
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18217

    Title: Integrable expansions for posterior distributions for multiparameter exponential confidence levels
    Authors: 翁久幸;Michael Woodroofe
    Weng, Ruby C.;Michael Woodroofe
    Keywords: Asymptotic expansions;multiparameter exponential family;sequential confidence levels;Stein's Identity;veryweak expansion
    Date: 2000
    Issue Date: 2008-12-19 14:56:15 (UTC+8)
    Abstract: Integrable expansions for posterior distributions are obtained for sequential samples from a multiparameter exponential family. A data dependent transformation is used to convert the likelihood function to the form of a standard multivariate normal density. Then a version of Stein's Identity is applied. This leaves an expression from which an asymptotic expansion is easily obtained. The results are applied to find confidence intervals for the ratio of two Poisson means after a sequential test and compare well with simulations.
    Relation: Statistica Sinica, 10(3), 693-713
    Data Type: article
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    693713.pdf240KbAdobe PDF1024View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback